| Model Number |
LOW PROFILE SCREW, 2.4 X 18MM, CORTICAL |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
05/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 05/07/2025, it was reported by a sales representative via phone that (2) ar-18724-18 low profile screws heads broke off.This occurred during an mtp fusion on (b)(6) 2025, when inserting before entering the plate the screw heads broke off.One of the bodies remains in the patient with no head and the other was retrieved.There was a brief delay that did not require additional anesthesia.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed misuse due to misaligned insertion; or prying/leveraging the screw during insertion.